Numerical solution of a multi-wing chaotic system with piecewise differential operators

JPRM-Vol. 20 (2024), Issue 1, pp. 1 – 14 Open Access Full-Text PDF
Mehmet Akif Cetin, Selahattin Genc, Metin Araz
Abstract: In this study, a multi-wing chaotic system with classical derivative has been studied. The conditions under which the existence and uniqueness of the solution of this chaotic system exist are examined. Afterwards, this chaotic system has been modified using fractional differential operators, and in this case the behavior of the multi-wing chaotic system has been investigated. Moreover, the newly introduced piecewise differential operators is included in such a chaotic system and the piecewise chaotic system is solved by using Newton polynomial approach. The numerical simulations of piecewise chaotic system are performed for fractional order.
Read Full Article